MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231010A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, this patient underwent an endovascular treatment for abdominal aortic aneurysm and iliac artery aneurysm using gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprosthesis (ibe device).Ibe devices were implanted on the left side.On an unknown date in 2024, ct showed compression/stenosis of the upper ipsilateral side/left external iliac artery side of the iliac branch component (ibc).On (b)(6) 2024, a reintervention was performed.A bare metal stent was additionally implanted at the stenotic area.The patient tolerated the procedure.Reportedly, regarding the stenotic area, the patient's vessel was originally bending/tortuous and because of the condition, the area was a bit narrow from the initial procedure.The physician reportedly stated as follows: it is thought that the compression/stenosis occurred because the ibc ipsilateral leg was implanted in the bending/tortuous vessel.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to occlusion of device or native vessel.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
mami nagashima
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18966598
Report Number3013164176-2024-02024
Device Sequence Number12332076
Product Code MIH
UDI-Device Identifier00733132635283
UDI-Public00733132635283
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Catalogue NumberCEB231010A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale